Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 6, pp 589–596 | Cite as

Riemann boundary-value problem for analytic matrix functions

  • V. N. Gordienko
Article
  • 23 Downloads

Keywords

Matrix Function Analytic Matrix Analytic Matrix Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    F. D. Gakhov, Boundary-Value Problems, Addison-Wesley, Reading, Mass. (1966).Google Scholar
  2. 2.
    N. I. Muskhelishivili, Singular Integral Equations, P. Noordhoff Ltd., Groningen (1954).Google Scholar
  3. 3.
    F. D. Gakhov, “The Riemann boundary-value problem for a system of n pairs of functions,” Usp. Matem. Nauk,7, No. 4 (50) (1952).Google Scholar
  4. 4.
    N. P. Vekua, Systems of Singular Integral Equations, P. Noordhoff Ltd., Groninger (1967).Google Scholar
  5. 5.
    I. Ts. Gokhberg and M. G. Krein, “Systems of integral equations on a halfline with kernels depending on a difference of arguments,” Usp. Matem. Nauk,10, No. 2 (1958).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • V. N. Gordienko
    • 1
  1. 1.Kamenets-Podol'skii Pedagogical InstituteUSSR

Personalised recommendations